EconPapers    
Economics at your fingertips  
 

Nonparametric regression with rescaled time series errors

José E. Figueroa-López and Michael Levine

Journal of Time Series Analysis, 2013, vol. 34, issue 3, 345-361

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1111/10.1111/(ISSN)1467-9892 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:34:y:2013:i:3:p:345-361

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

DOI: 10.1111/(ISSN)1467-9892

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:34:y:2013:i:3:p:345-361